# SDR 2007UALA02821

- Difficulty date: July 24, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 65,764 hours, 10,698 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LEAD WIRE BROKEN.  REMOVED AND REPLACED EEL LIGHT BARS PER MM 33-51-10 AND OPS CHECK GOOD PER MM 33-51-00 ON N-R 25692.
